View : 38 Download: 0

On complex symmetric Toeplitz operators

Title
On complex symmetric Toeplitz operators
Authors
Ko, EungilLee, Ji Eun
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2016
Journal Title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISSN
0022-247XJCR Link1096-0813JCR Link
Citation
vol. 434, no. 1, pp. 20 - 34
Keywords
Complex symmetric operatorToeplitz operatorNormal operator
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this paper, we give a characterization of a complex symmetric Toeplitz operator T-phi on the Hardy space H-2. Moreover, if T-phi is a complex symmetric Toeplitz operator, we provide a necessary and sufficient condition for T-phi to be normal. Finally, we investigate these T-phi with finite symbols. (C) 2015 Elsevier Inc. All rights reserved.
DOI
10.1016/j.jmaa.2015.09.004
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE